# SDR CALA9700416

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN CIRCUMFERENTIAL AT STA 930, STRINGER 14R.  THE CRACKED AREA WAS REMOVED AND REPAIR PARTS WERE INSTALLED IAW EC 5310-01397, PAGE 5.
